# SDR FDEA201201160203

- Difficulty date: January 16, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920001
- Condition: Corroded
- Location: Upper Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE UPPER DECK, FR 12A, PLUS 18", 28" LT OF CENTERLINE.  FLOOR SUPPORT HAS 1 SQ" OF CORROSION AROUND FASTENER HOLE.  AFTER REMOVAL OF LEVEL 1 CORROSION FLOOR SUPPORT WAS FOUND TO BE OUT OF LIMITS IAW SRM 51-73-11 PG 1.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-72-10
